Nuromol 200mg/500mg Tablets (24 Tablets) - Caidr
Back
HomeShop
Caidr
Cart
Search
Menu

Categories

Clear
collapse icon
Coronavirus
Analgesics
Women's Health
Eye Care
Ear Care
Allergy or Cold
Gastrointestinal
Travel
Miscellaneous
Skincare
Oral Health
Upper GI
Testing Kits
Bundles

Conditions

Clear
collapse icon
Search
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
Abdominal aortic aneurysm (AAA) screening
Abdominal pain
Abortion services
Absence seizures
Achilles tendinopathy
Achilles tendon rupture
Aciclovir cream
Aciclovir tablets
See more

Filters

Clear

Price range

£
£
Search
Nuromol 200mg/500mg Tablets (24 Tablets)
Nuromol 200mg/500mg Tablets (24 Tablets)
Nuromol 200mg/500mg Tablets (24 Tablets)
Nuromol 200mg/500mg Tablets (24 Tablets)
Nuromol 200mg/500mg Tablets (24 Tablets)
Nuromol 200mg/500mg Tablets (24 Tablets)

Nuromol 200mg/500mg Tablets (24 Tablets)

Total: £6.99
Decrease
1
Increase
Warning Icon
Quantity restriction

Product summary

Nuromol contains two active ingredients: ibuprofen and paracetamol.

Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs) .

NSAIDs work by reducing pain, reducing swelling and lowering high temperatures.

Paracetamol is an analgesic which works in a different way from ibuprofen to relieve pain and fever.

Nuromol is used for the temporary relief of mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, the pain of non-serious arthritis, cold and flu symptoms, sore throat and fever.

How to take:

  • For oral administration and short-term use only.
  • Take 1 tablet (or 2 if required), up to 3 times daily with food.
  • Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.
  • Do not give to children under 18 years.
  • If symptoms persist or worsen, consult your doctor.
  • Do not take for more than 3 days.

Ingredients

  • The active substances are ibuprofen and paracetamol. Each film-coated tablet contains 200 mg of ibuprofen and 500 mg of paracetamol.
  • The other ingredients are croscarmellose sodium, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, stearic acid. Film coating: polyvinyl alcohol, titanium dioxide, talc, macrogol, potassium aluminium silicate (E555), polysorbate.

Warnings and restrictions

Take special care and check with a doctor or pharmacist before taking Nuromol if you:

  • are elderly
  • have asthma or have suffered from asthma
  • have kidney, heart, liver or bowel problems
  • have systemic lupus erythematosus (SLE), a condition of the immune system affecting connective tissue resulting in joint pain, skin changes and disorder of other organs or other mixed connective tissue diseases
  • have gastrointestinal disorders or chronic inflammatory bowel disease (e.g. ulcerative colitis, Crohn’s disease
  • are in the first 6 months of pregnancy or are breastfeeding
  • are planning to become pregnant.

Anti-inflammatory/painkiller medicines such as ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses.

Do not exceed the recommended dose or duration of treatment.

Discuss your treatment with your doctor or pharmacist before taking Nuromol if you:

  • have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including ‘mini-stroke’ or transient ischaemic attack “TIA”)
  • have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker.

Do not take if you:

  • have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • are allergic to ibuprofen or any other ingredient of the product, Aspirin or other related painkillers
  • are taking other NSAID painkillers or Aspirin with a daily dose above 75mg
  • are in the last 3 months of pregnancy

Do not take with any other Paracetamol containing product.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Taking other medicines

Do not take Nuromol with:

  • other Paracetamol-containing products
  • other NSAID-containing products such as Aspirin or Ibuprofen.

Nuromol may affect or be affected by some other medicines, such as:

  • Corticosteroid tablets
  • antibiotics (e.g. Chloramphenicol or Quinolones)
  • anti-sickness medicines (e.g. Metoclopramide, Domperidone)
  • anti-coagulants (thin blood/prevent clotting e.g. Aspirin / Acetylsalicylic acid, Warfarin, Ticlopidine)
  • heart stimulants (e.g. glycosides)
  • medicines for high cholesterol (e.g. Cholestyramine)
  • diuretics (to help you pass water)
  • medicines to reduce high blood pressure (ACE-inhibitors such as Captopril, beta-blockers such as Atenolol medicines, angiotensin-II receptor antagonists such as Losartan)
  • medicines to suppress the immune system (e.g. Methotrexate, Ciclosporin, Tacrolimus)
  • medicines for mania or depression (e.g. Lithium or SSRIs)
  • Mifepristone (for pregnancy termination)
  • HIV medicines (e.g. Zidovudine)

Some other medicines may also affect or be affected by the treatment of Nuromol.

You should therefore always seek the advice of your doctor or pharmacist before you use if you are unsure of anything.

Newsletter icon
Subscribe to our Newsletter
to get monthly notified about our latest health and wellness topics.
Subscribe